# SDR NOCA201203040001

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED SMOKE FROM LEFT MAIN LANDING GEAR ON BLOCK IN WHILE INSTALLING CHOCKS.  INSPECTED LEFT MAIN LANDING GEAR.  NO EVIDENCE OF FIRE.  JACKED AXLES AND CHECKED FOR FREE TIRE ROTATION LT MLG BRAKES CHECKED GOOD PER AMM 32-41-08.
